MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT; LAPAROSCOPE

ARTHREX, INC. 4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT; LAPAROSCOPE
Model Number 4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 10/30/2023, it was reported by a sales representative via sems-06070551 that an ar-3210-0030 camera head's prism had become loose.This was discovered intra-op.The case was completed with another device with no patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.(no problem found) the evaluation did not reveal any issues relevant to the reported event, "on 10/30/2023, it was reported by a sales representative via sems-06070551 that an ar-3210-0030 camera head's prism had become loose.This was discovered intra-op.The case was completed with another device with no patient harm.", due to device passing centration testing.

Brand Name
4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18208893
Report Number1220246-2023-08906
Device Sequence Number20395138
Product Code GCJ
UDI-Device Identifier00888867230316
UDI-Public00888867230316
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT
Device Catalogue NumberAR-3210-0030
Device Lot Number10258895
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown